Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sisters HepC&continued IV use
Sep 29, 2004

My sister, who was a LPN, became infected w/HepC via accidental needle stick. However, she is now an IV drug user, although she knows she has HepC. She injects morphine pills that she 'breaks down', delodid (sp?) which are tiny pills that 'break down' in water. She also takes percodan, valium, xanaflex, and a few other drugs. How is the continued iv drug use affecting her body/liver and should she be taking all the other drugs orally? Sincere Thanks Sydney

Response from Dr. McGovern

Your sister is at risk for multiple infections including HIV if she continues needle sharing.

She needs to get into a detox center as soon as possible. She will have to initiate this. Dr. McGovern



Previous
hepatitis
Next
Hep C in seman

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement